MathSciNet Relay Station
MathSciNet bibliographic data
MR1869847 (2002i:57016) 57M50 (57N10)
Cao, Chun; Meyerhoff, G. Robert The orientable cusped hyperbolic $3$-manifolds of minimum volume. Invent. Math. 146 (2001), no. 3, 451–478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement